# SDR DALA2022041102484

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,580 hours, 20,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 EMERGENCY LIGHT FROM ROW 21-30 PUT IN SEAT, CORRECTIVE ACTION: R/R BATTERY PACK M9009 PER B767-300 AMM OPS CHK MNL. (8645101)
